# SDR SWAA2022110349259

- Difficulty date: September 29, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOC. ORSS 270 AT RT WING 2022-517031 / [01] REPLACED REAR SPAR ANGLE LOCATED AT ORSS 270 RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING# 115A2930 SHEET 8 REV: -;[02] REPLACED REAR SPAR ANGLE LOCATED AT ORSS 270 RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING# 115A2930 SHEET 8 REV: - COMPLETED
